Treatment For Atopic Dermatitis.?
Hello, I have atopic dermatitis. I take 10mg of cetrizine and 4 mg methylprednisolone every time red bumps start appearing on my skin, which can be said quite often, at about 2-3 day intervals when taking medication. Is it permissible to take the medication frequently (every 2/3 days)? Then, if you don’t take the medicine, how do you relieve itching and red bumps that appear?
Hello Alpacaparka, thank you for the question on HealthReplies.com.
The treatment of atopic dermatitis currently being used basically has several levels, where this treatment also depends on how the severity and also the recurrence of the disease itself. However, there are some basic therapies that are definitely recommended and given to every patient with atopic dermatitis, namely:
Avoid triggers the emergence of complaints
Use skin moisturizer (because the skin of people with atopic dermatitis is generally dry)
Education about atopic dermatitis itself
For other medicines will be adjusted according to the severity and recurrence of you, and decisions regarding the type of drug, dosage, dosage preparation and how long the drug is used must all be decided by the dermatologist who treats you and must be based on a direct assessment of your skin condition currently.
It is not advisable to decide on the type of drug, dosage and duration of use of the drug itself, because all drugs can have severe side effects if the drug is used carelessly, not by the doctor's instructions and also not directly controlled by the doctor regarding its use.
The best way to relieve complaints that arise is to avoid triggers and also use drugs according to instructions given by the doctor. Therefore, for the time being, it is recommended for you to avoid triggers and also use skin moisturizers, because the use of drugs as well as anything will not give optimal results if you do not avoid the originator of the onset of disease. For the use of drugs that you currently consume, it is advisable to be stopped first until there are clear instructions from the doctor, because one of the drugs you are taking, namely methylprednisolone can give bad side effects to the body (such as osteoporosis, cushing syndrome, increased risk of infection, decreased endurance, etc.) if used does not match the dose and the dose is used for a long time.
I hope this helps.